List of citations in Numdam for : Group schemes of prime order

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 3 (1970) no. 1, p. 1-21

Mézard, A.; Romagny, M.; Tossici, D.

Annales de l'Institut Fourier, Volume 63 (2013) no. 3, p. 1055-1135

Pilloni, Vincent

Annales de l'Institut Fourier, Volume 63 (2013) no. 1, p. 219-239

Haines, Thomas J.; Rapoport, Michael

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 45 (2012) no. 5, p. 719-785

Pilloni, Vincent

Bulletin de la Société Mathématique de France, Volume 140 (2012) no. 3, p. 335-400


Tsuno, Yuji

Journal de théorie des nombres de Bordeaux, Volume 22 (2010) no. 1, p. 219-257

Genestier, Alain; Tilouine, Jacques

Formes automorphes (II) - Le cas du groupe GSp(4), Astérisque no. 302  (2005), p. 177-290

Raynaud, Michel

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 1, p. 87-126


Momose, Fumiyuki

Compositio Mathematica, Volume 97 (1995) no. 3, p. 329-348

Lang, William E.

Compositio Mathematica, Volume 97 (1995) no. 1-2, p. 157-160


Taylor, Martin J.

Journal de théorie des nombres de Bordeaux, Volume 2 (1990) no. 2, p. 255-271

Kenku, M. A.; Momose, Fumiyuki

Compositio Mathematica, Volume 65 (1988) no. 1, p. 51-80

Momose, Fumiyuki

Compositio Mathematica, Volume 52 (1984) no. 1, p. 115-137

Mestre, Jean-François

Annales de l'Institut Fourier, Volume 30 (1980) no. 2, p. 17-27

Berthelot, Pierre

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 2, p. 225-268

Harris, Michael

Compositio Mathematica, Volume 39 (1979) no. 2, p. 177-245

Mazur, Barry

Publications Mathématiques de l'IHÉS, Volume 47  (1977), p. 33-186

Breen, Lawrence

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 3, p. 339-352

Raynaud, Michel

Bulletin de la Société Mathématique de France, Volume 102  (1974), p. 241-280

Hoobler, Raymond T.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 5 (1972) no. 1, p. 45-70


Milne, J. S.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 3 (1970) no. 3, p. 273-284